# SDR PLGA8995G1

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator Clip
- Condition: Failed
- Location: Nr 3 Brake
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BGR - FLT 4969 - AFTER T/O, CREW NOTED RAPID LOSS OF HYD FLUID LEVEL IND.  ACFT RETND, LANDING SAFELY.  ACFT STOPPED ON RUNWAY WHERE PAX DEPLANED & ACFT TOWED TO GATE.  MX OBSERVED NR 3 WHEEL AT APPROX 45 DEGREE ANGLE TO AXLE.  MX RPLD NR 3 WHEEL & BRAKE, RESERVICED HYD SYS & RETND ACFT TO SERV.  SHOP INVEST REVEALED FAILURE OF BRAKE OUTER STATOR (PN 5012637) INNER CLIPS.  CLIPS BROKE FREE FROM CARB DISK CAUSING INNER BRNG CONE TO SEPARATE FROM WHEEL HALF.  FAILURE ALLOWED WHEEL HALF TO ERODE BRAKE HSNG CAUSING HYD FLUID LOSS.  SDR CLOSES SDR OF 8-9-95 WHERE FAIL OF NR 3 BRAKE OUTER STATOR INNER CLIPS CAUSED FAIL OF WHEEL HALF & BRAKE HSNG.  AD952205 AMEND 39-9412 EFFECTIVE FOR INSP OF STATOR CLIP DAMAGE.  (X)
